# SDR NSVA2008008

- Difficulty date: February 27, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N370PX
- Make and model: Saab 340B
- Aircraft serial: 340B300
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED DUE TO LANDING GEAR UNSAFE INDICATION.  CREW RAN ABNORMAL CHECKLIST AND LANDED WITHOUT INCIDENT.  MX FOUND THE BULBS IN THE GEAR HANDLE TO BE INOP.  REPLACED BULBS AND AIRCRAFT WAS RETURNED TO SERVICE.
